# SDR SWAA2022013185552

- Difficulty date: July 23, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MECHANICAL DAMAGE AT BS 500D +13 RBL 45 WL 208 / SEAT TRACK AT BS 500D +13 RBL 45 WL 208 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SEAT TRACK AT BS 500C+10' TO 520; RBL 45 PER SRM 53-00-52-1A-1; SRM 53-00-52-2R-4; SRM 53-00-52-2R-4; AND EA 1-A53-11779R1
